# SDR UIEA2021011900086

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,493 hours, 20,633 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Skin
- Part number: 2242101573
- Part serial: 2047001
- Condition: Dented
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET HAS SEVERAL DENTS ON INNER BARREL SLEEVE.  REMOVED AND REPLACED NR 1 ENGINE INLET COWL ASSEMBLY, IAW B767 AMM 72-33-02.
